to participate download our app

Jan 12
17:42
Hi, I started birth control on the 27th of December. Last period being the beginning of December. I’m on one that’s supposed to completely stop my period. But I’m aware that it’s not going to happen immediately. I had pretty light bleeding for 4 days prior to when my period was supposed to begin. And then I have been bleeding for 5 days HEAVY with large clots the size of golf balls and larger, I also have been experiencing extreme cramping that has caused me to vomit and dry heave since the light bleeding has started. I’m 26 and this is the first time I’ve been on BC so I’m unsure if this is normal. I googled (I know terrible idea) and most of it said yeah that’s normal, but when I read into it. Everything isn’t being described as the same thing that I’m describing above. It’s always I had a light period or I have experienced cramps. So I just need advice or answers before possibly making a trip to the dr … I don’t have the money to go for them to tell me I’m fine ..
 
5
Jan 12
17:44
I was put in bc that’s supposed to stop my period because it normally lasts 7-10 days and is heavy for the majority of it with bad cramps and so the dr prescribed me this because she said it will stop it completely or at least lighten the cramping. But it has so far made it worse
 
Jan 12
17:47
I’m assuming you’re on the mini pill since you said it’s supposed to stop your period. What you’re experiencing is breakthrough bleeding which is a super common side effect, especially in the adjustment phase which is 3ish months. If you continue to experience these side effects after 3 months I would suggest switching brands or forms of birth control.
2
Jan 12
17:56
@nikeyxo thank you! I’ve already been experiencing weird and painful side affects so I’m thinking I might look into more options that aren’t pills. I was just suggested the pill from the dr since I’ve never been on bc before. She said that would be my best option.. but after being on it and asking other females their opinions they’re surprised I didn’t go with other options…
 
Jan 12
18:02
Tbh I had really annoying side effects at the start but now I’m absolutely fine so I would definitely wait until you’re out of the adjustment phase. Horrible side effects can occur on any type of birth control so it really is trial and error unfortunately
 
Jan 12
19:43
Definitely give it some time, it takes about 3-6 months for your body to adjust. Sometimes things get worse before they get better, my bleeding and cramps were a lot worse than before I started BC when I first started BC and calmed down once I was on it a few months.
 

to write your comment download our app